# SDR 96ZZZX961

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2070K
- Make and model: Cessna 206CESSNA
- Aircraft serial: 2060196
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 4413041
- Condition: Failed
- Location: Lt Fuel
- Component: Stwarner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL GAUGE SHOWED FULL DEFLECTION WHENEVER POWER WAS ON.  JUMPER WIRE CONNECTION TO RT TRANSMITTER WITH AN EMPTY TANK AND TO A NEW TRANSMITTER GOT SAME RESULT, GAUGE WAS EXCHANGED FOR NEW SURPLUS AND OPS CHECK OK FOR FULL RANGE OF TRANSMISSION FLOAT TRAVEL.
